# SDR HNAA2024050900342

- Difficulty date: April 18, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00181 FOUND CORROSION ON LH FLOOR SEAT TRACK AT FR49.  REMOVED AND REPLACED LH FLOOR SEAT RAIL (PN:145-30659-007) LOCATED AT FR49 IAW EMB145 AMM TASK 53-01-06-000-801-A AND 53-01-06-400-801-A
